Jiten C Kalita
Title
Cited by
Cited by
Year
A class of higher order compact schemes for the unsteady two‐dimensional convection–diffusion equation with variable convection coefficients
JC Kalita, DC Dalal, AK Dass
International Journal for Numerical Methods in Fluids 38 (12), 1111-1131, 2002
1522002
A new paradigm for solving Navier–Stokes equations: streamfunction–velocity formulation
MM Gupta, JC Kalita
Journal of Computational Physics 207 (1), 52-68, 2005
1312005
A transformation‐free HOC scheme for steady convection–diffusion on non‐uniform grids
JC Kalita, AK Dass, DC Dalal
International journal for numerical methods in fluids 44 (1), 33-53, 2004
782004
Fully compact higher-order computation of steady-state natural convection in a square cavity
JC Kalita, DC Dalal, AK Dass
Physical Review E 64 (6), 066703, 2001
702001
A transient higher order compact scheme for incompressible viscous flows on geometries beyond rectangular
SK Pandit, JC Kalita, DC Dalal
Journal of Computational Physics 225 (1), 1100-1124, 2007
602007
A streamfunction–velocity approach for 2D transient incompressible viscous flows
JC Kalita, MM Gupta
International journal for numerical methods in fluids 62 (3), 237-266, 2010
432010
A transformation-free HOC scheme for incompressible viscous flows past an impulsively started circular cylinder
JC Kalita, RK Ray
Journal of computational physics 228 (14), 5207-5236, 2009
432009
A semi-discrete higher order compact scheme for the unsteady two-dimensional Schrödinger equation
JC Kalita, P Chhabra, S Kumar
Journal of computational and applied mathematics 197 (1), 141-149, 2006
412006
A fourth-order accurate compact scheme for the solution of steady Navier–Stokes equations on non-uniform grids
SK Pandit, JC Kalita, DC Dalal
Computers & fluids 37 (2), 121-134, 2008
312008
A transformation‐free HOC scheme for incompressible viscous flows on nonuniform polar grids
RK Ray, JC Kalita
International journal for numerical methods in fluids 62 (6), 683-708, 2010
272010
An efficient transient Navier–Stokes solver on compact nonuniform space grids
JC Kalita, AK Dass, N Nidhi
Journal of Computational and Applied mathematics 214 (1), 148-162, 2008
242008
An improved (9, 5) higher order compact scheme for the transient two‐dimensional convection–diffusion equation
JC Kalita, P Chhabra
International journal for numerical methods in fluids 51 (7), 703-717, 2006
202006
The (9, 5) HOC formulation for the transient Navier–Stokes equations in primitive variable
JC Kalita, S Sen
International journal for numerical methods in fluids 55 (4), 387-406, 2007
182007
Triggering asymmetry for flow past circular cylinder at low Reynolds numbers
JC Kalita, S Sen
Computers & fluids 59, 44-60, 2012
162012
Higher order compact simulation of double-diffusive natural convection in a vertical porous annulus
JC Kalita, AK Dass
Engineering Applications of Computational Fluid Mechanics 5 (3), 357-371, 2011
152011
A robust implicit compact scheme for two-dimensional unsteady flows with a biharmonic stream function formulation
S Sen, JC Kalita, MM Gupta
Computers & Fluids 84, 141-163, 2013
122013
New paradigm continued: Further computations with streamfunction-velocity formulations for solving Navier-Stokes equations
MM Gupta, JC Kalita
Communications in Applied Analysis 10 (4), 461-490, 2006
102006
A class of finite difference schemes for interface problems with an HOC approach
HVR Mittal, JC Kalita, RK Ray
International Journal for Numerical Methods in Fluids 82 (9), 567-606, 2016
92016
Unsteady separation leading to secondary and tertiary vortex dynamics: the sub-α-and sub-β-phenomena
JC Kalita, S Sen
Journal of Fluid Mechanics 730, 19-51, 2013
92013
Moffatt vortices in the lid-driven cavity flow
S Biswas, JC Kalita
Journal of Physics: Conference Series 759 (1), 012081, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20